# SDR DALA2016102807869

- Difficulty date: January 20, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 69,698 hours, 51,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO TRACK BS 1212 - 1322 CORRODED. THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1 AND  51-30-5.
